# SDR JJBA20250225033

- Difficulty date: February 12, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CENTER FUSELAGE, SKIN DENTED BTW FRAME 19-20 AND BTW STR 11L-12L. EXTERNAL CENTER FUSE, BTW FR 19-20 AT STR 11L. EXISTING RIVET REMOVED FOR REPAIR DOUBLER. EXTERNAL CENTER FUSELAGE I, SKIN BTW FR19-20 AND BTW 11L-12L DENT REPAIRED.
